Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page: https://messageboards.webmd.com/living-healthy/f/womens-health/

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at CommunityManagement@webmd.net

    I think my period stopped...
    avatar
    SaneOrchid posted:
    I'm 20 years old and I recently stopped taking my birth control, Ocella (Yaz knock off). Its been about two months since my last period and I'm a little worried. I'm not pregnant and I cant afford to visit a doctor right now.

    Can anyone help me out at all?
     
    avatar
    georgiagail responded:
    It's important to keep in mind that when on hormone containing birth control, it's the hormones in these pills that trigger bleeding (actually it's the week of placebo pills that trigger this) instead of your own body.

    Once off these it can take several months (and, in unusual cases, up to a year) for regular menstruation to return.

    SO...what you are going through is not unusual.

    Gail


    Helpful Tips

    Be the first to post a Tip!

    Expert Blog

    Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

    From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.